MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BBL¿ DRYSLIDE¿ OXIDASE; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION

BECTON DICKINSON CARIBE LTD. BD BBL¿ DRYSLIDE¿ OXIDASE; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Model Number 231746
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd bbl¿ dryslide¿ oxidase 2 strain tests came back positive but should be negative.The following information was provided by the initial reporter: the media are columbia biomérieux and the strains are atcc reference strains all 3 strains are positive in less than 20 seconds while e.Coli and k.Pneumoniae should be negative.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 3008352382-2023-00084 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
BD BBL¿ DRYSLIDE¿ OXIDASE
Common Device Name
DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17020624
Report Number3008352382-2023-00084
Device Sequence Number17728121
Product Code JTO
UDI-Device Identifier30382902317464
UDI-Public30382902317464
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K896398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2023
Device Model Number231746
Device Catalogue Number231746
Device Lot Number2125485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer07/07/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown